# SDR DALA2019070900118

- Difficulty date: July 7, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 56,825 hours, 7,415 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OVERTORQUE INDICATOR COVER MISSING. INSTALLED SERVICEABLE COVER PANEL. LP 5466880
